# SDR USAAF00038

- Difficulty date: May 14, 2000
- Submitted: July 18, 2000
- Operation: Air carrier
- Aircraft: N861US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11297
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6040681
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - FOUND AFT SECTION FLOOR LEVEL EMERGENCY LIGHTS ARE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY SUPPLY AND BATTERY.  OPS CHECKED GOOD.  (M)
